Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/49415
Title: Asymptotic solutions of forced nonlinear second order differential equations and their extensions
Authors: Mingarelli, Angelo B.
Sadarangani, Kishin 
UNESCO Clasification: 12 Matemáticas
Keywords: Asymptotically constant
Asymptotically linear
Atkinson's theorem
Differential inequalities
Fixed point theorem, et al
Issue Date: 2007
Journal: Electronic Journal of Differential Equations 
Abstract: Using a modified version of Schauder's fixed point theorem, measures of non-compactness and classical techniques, we provide new general results on the asymptotic behavior and the non-oscillation of second order scalar nonlinear differential equations on a half-axis. In addition, we extend the methods and present new similar results for integral equations and Volterra-Stieltjes integral equations, a framework whose benefits include the unification of second order difference and differential equations. In so doing, we enlarge the class of nonlinearities and in some cases remove the distinction between superlinear, sublinear, and linear differential equations that is normally found in the literature. An update of papers, past and present, in the theory of Volterra-Stieltjes integral equations is also presented.
URI: http://hdl.handle.net/10553/49415
ISSN: 1072-6691
DOI: arXiv:math/0703023
Source: Electronic Journal of Differential Equations, v. 2007, p. 1-40
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

13
checked on Apr 11, 2021

WEB OF SCIENCETM
Citations

4
checked on Apr 11, 2021

Page view(s)

10
checked on Apr 11, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.